# SDR FOTR2011112315020

- Difficulty date: November 23, 2011
- Submitted: November 30, 2011
- Operation: General aviation
- Filed by: Flightstar Aircraft Services LLC, repair station FOTR986N
- Aircraft: N794AG
- Make and model: Doug DC-9-82
- Aircraft serial: 49794
- Aircraft time: 38,288 hours, 43,640 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Zone 500
- Part time: 38,288 hours, 43,640 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING T/E LOWER AFT SPAR CAP CORRODED OTBD OF AILERON.  REPAIRED ON FASI WO 21186, NR 15020.
